Last Tuesday night I ended up taking one of my brother's Zoloft's (My mother is a Doctor, and I realize how stupid this is, please no lecturing I am looking for honest help). It was a 50mg of sertraline hydrochloride. I decided to take this as a regimin, considering he had three weeks left. Within an hour, I had the worst panic attacks of my life. I stayed up for three days straight (only sleeping because I was fully drugging myself), and ended up in the ER Friday night from panic attacks. Everything was normal there, and I was given some Ativan and told to rest. My question is it is Monday, and I am STILL feeling slightly nervous, and have these episodes where my heart beat increases (or at least it feels like it does) and I feel very, very panicked. My mother, the Pharmasist, the ER Doctor, and my boyfriend have all told me this is inside my head and that I will be okay but I cannot let it go or stop feeling like something is wrong. While I suffer from depression and have for awhile, I have never in my life experienced constant anxiety such as this (almost as if adrenaline is running through me constantly). Did I do permanant damamge to my body off of one 50mg sertraline? (No physical sympthoms besides diarrhea either). The Ativan helps, however I just want to feel like I did before the Zoloft without the aid of a sedative.
Ii took zoloft for three days wow had some crazy experiences that ended up making me go to the ER because I was so scared but they just told me not to take it some people are just very sensitive to zoloft or any medicines like that they prescribed me some medicine to take when I do have an anxiety attack but I had heighten anxiety with those three days and still some the first day on zoloft my heart would race every time I moved it seemed like but it's just side effects from zoloft then I had to get off of it and even thiugh it was 3 days still had some withdrawal symptoms
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2015 • 1 answer
Posted 26 Dec 2015 • 3 answers
Posted 30 Jan 2016 • 1 answer
Posted 17 Feb 2017 • 3 answers
Posted 21 Jun 2017 • 4 answers